Hamiltonian systems with linear potential and elastic constraints

Volume 157 / 1998

Maciej P. Wojtkowski Fundamenta Mathematicae 157 (1998), 305-341 DOI: 10.4064/fm-157-2-3-305-341

Abstract

We consider a class of Hamiltonian systems with linear potential, elastic constraints and arbitrary number of degrees of freedom. We establish sufficient conditions for complete hyperbolicity of the system.

Authors

  • Maciej P. Wojtkowski

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image